Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An intersection property in locally convex spaces


Authors: R. Harrop and J. D. Weston
Journal: Proc. Amer. Math. Soc. 7 (1956), 535-538
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9939-1956-0080265-2
MathSciNet review: 0080265
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. Šmulian, On the principle of inclusion in the space of the type (𝐵), Rec. Math. [Mat. Sbornik] N.S. 5(47) (1939), 317–328 (Russian, with English summary). MR 0002006
  • [2] W. Sierpiński, Sur une définition des espaces complets, Ganita 1 (1950), 13–16 (French). MR 0040650
  • [3] Nicolas Bourbaki, Sur certains espaces vectoriels topologiques, Ann. Inst. Fourier Grenoble 2 (1950), 5–16 (1951) (French). MR 0042609

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0080265-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society